RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 3(61), Pages 187–192 (Mi umn8096)  

Scientific notes and problems

On the mutual disposition of the lines of regression

N. A. Sapogov


Full text: PDF file (529 kB)

Bibliographic databases:

Received: 06.11.1953

Citation: N. A. Sapogov, “On the mutual disposition of the lines of regression”, Uspekhi Mat. Nauk, 9:3(61) (1954), 187–192

Citation in format AMSBIB
\Bibitem{Sap54}
\by N.~A.~Sapogov
\paper On the mutual disposition of the lines of regression
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 3(61)
\pages 187--192
\mathnet{http://mi.mathnet.ru/umn8096}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=64359}
\zmath{https://zbmath.org/?q=an:0056.13401}


Linking options:
  • http://mi.mathnet.ru/eng/umn8096
  • http://mi.mathnet.ru/eng/umn/v9/i3/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:151
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019